Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

On the HELP Inequality for Hill Operators on Trees

Brown, Brian Malcolm and Schmidt, Karl Michael 2012. On the HELP Inequality for Hill Operators on Trees. In: Brown, Brian Malcolm, Lang, Jan and Wood, Ian G. eds. Spectral Theory, Function Spaces and Inequalities: New Techniques and Recent Trends, Operator Theory: Advances and Applications, vol. 219. Basel: Springer, pp. 21-36. (10.1007/978-3-0348-0263-5_2)

Full text not available from this repository.

Abstract

The validity of a generalised HELP inequality for a Schrödinger operator with periodic potential on a rooted homogeneous tree is related to the quasi-stability or quasi-instability of the associated differential equation. A numerical approach to the determination of the optimal constant in the HELP inequality is presented. Moreover, we give an example to illustrate that the generalised Weyl–Titchmarsh m function for the tree operator fails to capture all of its spectral properties.

Item Type: Book Section
Date Type: Publication
Status: Published
Schools: Mathematics
Computer Science & Informatics
Subjects: Q Science > QA Mathematics
Uncontrolled Keywords: Differential inequality; regular quantum trees; Hill operator; Weyl–Titchmarsh function
Publisher: Springer
ISBN: 9783034802628
Related URLs:
Last Modified: 06 Mar 2018 21:03
URI: http://orca.cf.ac.uk/id/eprint/18903

Citation Data

Cited 1 time in Google Scholar. View in Google Scholar

Actions (repository staff only)

Edit Item Edit Item